# SDR 95FDEA01895

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22924
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Lt Nav Light
- Stage of operation: UK
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

UPPER ACCESS PANEL MISSING ON LT NAVIGATION LIGHT.  INSTALLED PANEL.
